Proclamation of the Czechoslovak Academy of Science to Czechoslovak scientific workers
Czechoslovak Mathematical Journal (1953)
- Volume: 03, Issue: 1, page IX-X
- ISSN: 0011-4642
Access Full Article
topHow to cite
top"Proclamation of the Czechoslovak Academy of Science to Czechoslovak scientific workers." Czechoslovak Mathematical Journal 03.1 (1953): IX-X. <http://eudml.org/doc/11708>.
@article{Unknown1953,
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {IX-X},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Proclamation of the Czechoslovak Academy of Science to Czechoslovak scientific workers},
url = {http://eudml.org/doc/11708},
volume = {03},
year = {1953},
}
TY - JOUR
TI - Proclamation of the Czechoslovak Academy of Science to Czechoslovak scientific workers
JO - Czechoslovak Mathematical Journal
PY - 1953
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 03
IS - 1
SP - IX
EP - X
LA - eng
UR - http://eudml.org/doc/11708
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.